Top answers from doctors based on your search:
Disclaimer

calcium deposit in ear

A 26-year-old member asked:
Dr. Robert Stuart
A Verified Doctor answered
A US doctor answered Learn more
Probably not at all: "calcium" in the ear takes two main forms: scarring in the tympanic membrane from old infections and injuries, and bony growths in the ear canal calle ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 40-year-old male asked:
Dr. Susan Madonna
21 years experience Family Medicine
Otoliths are normal: The tiny calcium crystals in the inner ear are called otoliths. They sit in a small pouch called a utricle or saccule and move in the fluid inside th ... Read More
2
2 thanks
Dr. Martin Fried
36 years experience General Practice
History and Physical: A thorough history and physical exam will tell the doctor if you have vertigo. The dizziness is caused by dislodged calcium crystals in the fluid of t ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Victor Yang
37 years experience Gastroenterology
Don't overtake Ned's: While calcium is frequently beneficial, it like all meds, need to be taken according to necessity and proper dosing. Too much of anything is bad.
1
1 thank
Dr. Jon Aoki
Dr. Jon Aoki answered
42 years experience ENT and Head and Neck Surgery
No: Adequate dietary calcium is needed to maintain strong bones. Do not let. Bppv deter you from taking calcium.
A 23-year-old female asked:
Dr. Babak Larian
25 years experience ENT and Head and Neck Surgery
Calcium deposit: No, there are no reported cases of high calcium leading to deposits on the inner ear, and vertigo. Bppv is also not caused by high calcium levels.
2
2 thanks
A 29-year-old female asked:
Dr. Errol Ozdalga
13 years experience Hospital-based practice
Workup needed: High calcium can cause diffuse pain (especially in abdomen) and kidney stones. The issue is why the high calcium? Depending on how high, you may need ... Read More
2
2 thanks
A female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Absorption: I feel that it's best not to take medications at the same time as you take antacids as proper absorption may be impaired. Take the amoxicillin either ... Read More
A 18-year-old female asked:
Dr. Susan Arnoult
25 years experience Family Medicine
Biopsy done?: Have you had one of the lymph nodes biopsied? I would suggest seeing an ENT specialist for further work up. Perhaps an infectious disease specialist ... Read More
1
1 thank
A 42-year-old male asked:
Dr. Darrell Herrington
34 years experience Family Medicine
What?: If you actually have been given that diagnosis, confirmed by more than 1 specialist, then you should be getting routine management and complete explan ... Read More
1
1 thank
A 19-year-old male asked:
Dr. Adam Lewis
35 years experience Neurosurgery
Calcium deficiency: As a young man, neck and head pain after any physical activity are unlikely related to calcium deficiency. There may ongoing muscle and tendon proble ... Read More
1
1 thank
A member asked:
Dr. Robert Lang
52 years experience Endocrinology
Not calcium or D: Deficiency of calcium or vitamin d will not cause bumps on your head. Ingrown hair can do that but so can other things, so have it checked by a dermat ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month